# SDR FDEA201110074379

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327108500400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242EF HAS 3 EA 2" CRACKS, 1EA 5" CRACK, 1EA DAMAGE FASTENER HOLE FABRICATED REPLACEMENT FLOOR PANEL 242EF IAW DWG SRZ-25-005, REV J.  MAJOR REPAIR IAW GMM6-2-100.
